# SDR DXTA2025111005621

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 9,629 hours, 7,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005104
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLASHING IN FLIGHT WITH SWITCH IN THE "ARM" OR "ON" POSITION. VERIFIED DISCREPANCY, BATTERIES WOULD NOT CHARQE. REMOVED AND REPALCED EMPERQENCY BATTERIES IAW EMB-505S AMM 33-52-01 . OPERATIONAL TEST SUCESSFUL IAW EMB505S AMM 33-52-00-710-801-A AND NJA TC-505-33-200403 DATED: 4/23/2020.
